# SDR YENA200926101

- Difficulty date: August 23, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 38,055 hours, 14,634 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 708, SJU-JFK, FLT CREW REPORTED SMELL COMING FROM ROW 9 AREA AND DISSIPATED WHEN LTV SYS WAS TURNED OFF.  COMPLIED WITH TSM TASK 24-00-00-81-823.  NO DEFECTS NOTED.  INSPECTED SEAT TO SEAT CABLE AND DPCU CABLE 7-9 ABCDEF, UNABLE TO IDENTIFY ANY DAMAGE, TSM TASK 23-39-00-810-801 ACCOMPLISHED.  ALL SYS OPS NORMAL.
